# SDR USAA000426

- Difficulty date: March 21, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 INCHES BY 5 INCHES, DOOR L1, STATION 365.25 TO 377.7.  REMOVED AND REPLACED PER SRM 53-10-51.  CORROSION LEVEL 1.  (M)
